# SDR AWXA200601300

- Difficulty date: July 12, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 31,221 hours, 11,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043202
- Part serial: UNK
- Condition: Corroded
- Location: Fuselage
- Part time: 31,221 hours, 11,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION LOCATED ON LOWER SILL L2 FR 67 + 16".  LOWER SILL WAS REPAIRED IAW SRM 53-41-14 FIG 201 - SHEET 3.  THE REPAIR WENT FROM FS 67 + 13" TO FS 68 + 2".
